# SDR SWAA020374

- Difficulty date: February 16, 2002
- Submitted: February 19, 2002
- Operation: Air carrier
- Aircraft: N789SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29816
- Aircraft time: 4,540 hours, 2,693 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 417A5500
- Condition: Overheated
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, BURNING SMELL REPORTED IN CABIN.  AFT GALLEY, RECIRC FAN AND GASPER FAN C/B PULLED, SMELL GOT STRONGER.  FOUND SIDEWALL LIGHT BALLAST OVERHEATED AT ROW 17 ABC.  REMOVED AND REPLACED SIDEWALL LIGHT BALLAST AT ROW 17 ABC PER MM.
